# SDR 08FDEA02607

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Unknown
- Location: Te Flap
- Component: Flap
- Component part number: A57960650002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD FLUSH DOUBLER REPAIR ON LT OUTER FLAP NOSE SKIN RIB 11-13 NOT   PERFORMED IAW SRM 57-50-00 FIG 208.  FLUSH DOUBLER REPAIR RENEWED IAW SRM 57-50-00 FIG 208.
